# SDR UPS99431145

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 90085
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW SERVICE DOOR EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED CREW SERVICE DOOR EMERGENCY LIGHT BATTERY POWER  PACK.  OPS CHECK NORMAL.
